Join the 'Nature-Throid' group to help and get support from people like you.
We found 19 questions associated with the 'Nature-Throid' topic.
I can't get switched off of synthroid and it isn't working for me. Ive been on it eight years and in the last six months my symptoms have gotten drastically worse. Does anyone know a doctor ...
Posted 9 Jun 2015 • 0 answers
After stopped taking it I'm still having these symptoms please help
Posted 27 Apr 2015 • 1 answer
... rigidity), Armour (stomach aches), WP Thryoid (shaky, nervous). I did so much research and finally asked the doctor to prescribe Nature-Throid. Most pharmacies do not carry it. Finally found that ...
Posted 13 Apr 2015 • 0 answers
... increased my dose to an additional 65mg on sunday only. Do I take it at the same time as my original dose Or at different times of day?
Posted 12 Apr 2015 • 1 answer
I tried making the switch and on the third day taking nature throid and I felt like a drug addict without their drug and chickend out and went back to synthroid again. Does anyone have a suggestion ...
Posted 15 Mar 2015 • 0 answers
I began taking Nature Throid a week ago. My NP wanted me to start taking it and stop taking my Synthroid (which I've been on for about 8 years now). He also said that if I felt like I was ...
Posted 21 Aug 2014 • 1 answer
i am hypothyroid since 1999, and am a 58 year old male. i recently lost my health insurance and can't afford to buy it (ACA is expensive even with financial assistance). i felt awful after ...
Posted 4 Aug 2014 • 0 answers
... not feeling this
Posted 30 Apr 2014 • 1 answer
Posted 15 Apr 2014 • 1 answer
... 3/4 grain. Can barely walk now legs weak and stiff . So hot and can't walk very far at all. Emotional also. What to do? Have appt with dr on Wednesday. Please help!!!
Posted 3 Feb 2014 • 0 answers
Posted 2 Jan 2014 • 0 answers
Nature-Throid - I have hashimoto's and have been taking 1/2 grain of naturethroid for about 3 months
it has taken the edge off of my symptoms but they're still present. i'm still losing hair, still tired and anxious and my joints still ache. i feel like i need to be on a higher dose but my ...
Posted 9 Jan 2012 • 2 answers
A doctor put me on two types is thyroid medication, Synthroid and Nature Throid. So I took the meds as prescribed for a few weeks but then I started to feel sick. I ran a low grade fever, got very ...
Posted 14 Apr 2012 • 4 answers
I have been on Synthroid and the generic versions for nearly 30 years. I had Graves Disease in 1988 and was treated with radioactive iodine (twice within two weeks as I vomited the first time after ...
Posted 5 Apr 2012 • 1 answer